Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1900, Issue 122

Issues

Ueber lineare Differentialgleichungen mit algebraischen Coefficienten. (Mit Rückblick auf die gesamten von dem Verfasser in diesem Journal veröffentlichten Abhandlungen über lineare Differentialgleichungen).

L.W. Thomé
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1900.122.1

About the article

Published Online: 2009-12-09

Published in Print: 1900-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1900, Issue 122, Pages 1–29, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1900.122.1.

Export Citation

Walter de Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in